alexa Anti-tubercular Treatment Induced Exfoliative Dermatitis
ISSN: 2329-6887

Journal of Pharmacovigilance
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Share This Page

Additional Info

Loading
Loading Please wait..
 

3rd International Conference and Exhibition on Pharmacovigilance & Clinical Trials
October 27-29, 2014 Hyderabad International Convention Centre, India

Plessan Joy, Dona Sajan, Sobhana Kumari, Ramani P T and Scaria Thomas P
Posters: J Pharmacovigilance
DOI: 10.4172/2329-6887.S1.014
Abstract
Exfoliative Dermatitis is a serious, at times life-threatening, reaction pattern of the skin characterized by generalized and uniform redness and scaling involving practically the entire skin. It is usually drug induced, idiopathic, or secondary to underlying cutaneous or systemic disease. Theoretically, any drug may cause exfoliative dermatitis. Among antitubercular drugs, exfoliative dermatitis has been reported with rifampicin, isoniazid, ethambutol, pyrazinamide, streptomycin, PAS either singly or combination of two drugs in some case reports. It usually presents by six to eight weeks of initiation of antitubercular treatment. Early recognition, prompt withdrawal of antitubercular therapy and institution of steroids, if reaction is severe, are cornerstones of its management. Here we report a rare case of pulmonary tuberculosis with exfoliative dermatitis. A 70-yearold female patient was diagnosed with a case of smear positive pulmonary tuberculosis, on CAT-I antitubercular treatment for ten weeks, presented to us with complaints of pruritus and scaling all over the body. On examination, there was generalized scaling eruption distributed all over the body and face. A diagnosis of exfoliative dermatitis due to antitubercular treatment was made because she was not taking other medicines except losartan which she was taking for last 6 years. Antitubercular treatment was then withheld and she was started on corticosteroids. Further workup revealed a normal total leukocyte count, normal liver and kidney function tests. We analyzed the adverse drug event using Naranjo scale and found it to be a probable reaction with a score of 6. The event had moderate severity on the Modified Hartwig and Seigel scale.
Biography
Plessan Joy has completed MBBS in 2012 from MOSC medical college Kolenchery, Kerala, India. Now he is doing post-graduation in Pharmacology at Government Medical College Kottayam, Kerala, India.
image PDF   |   image HTML
 
Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords